# SDR R61A201903070271

- Difficulty date: March 7, 2019
- Submitted: March 16, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PASSENGER CABIN CENTER FUSELAGE 3 FLOOR STRUCTURE CORROSION FOUND AT LONGITUDINAL BEAM BTW FR 86-89LBL 12" AREA. AAR MX REPLACED CABIN CENTER FUSELAGE 3 FLOORBEAM PN 170-65669-003 IAW SRM 51-41-01, 51-42-03 PSE:53-23-005. AC REMAINS IN YRQ FOR COMPLETION.
